

Desertcart purchases this item on your behalf and handles shipping, customs, and support to South Africa.
Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand of OTC oral decongestants, this multipack includes both day and night tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl for temporary relief of sinus congestion and pressure, as well as stuffy nose due to the common cold, hay fever or upper respiratory allergies. The nighttime decongestant also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which temporarily relieves sneezing, runny nose, itchy, watery eyes and itchy throat or nose so you can sleep at night. This maximum strength medication can be used by adults and children 12 years of age and older for powerful sinus pressure and congestion relief.
| ASIN | B075JRKY6K |
| ASIN | B075JRKY6K |
| Age Range Description | Adult |
| Best Sellers Rank | #834,172 in Health & Household ( See Top 100 in Health & Household ) #1,932 in Sinus Medicine |
| Brand Name | Sudafed |
| Customer Reviews | 4.8 4.8 out of 5 stars (26) |
| Date First Available | March 21, 2018 |
| Item Form | Tablets |
| Number of Items | 24 |
| Package Dimensions | 4.6 x 4.6 x 1.6 inches; 9.59 ounces |
| Package Type Name | Blister |
| Product Benefits | Nasal Relief |
| Specific Uses For Product | Cold, Fever |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Eyes |
| Unit Count | 40 Count |
Trustpilot
4 days ago
2 months ago